Partitions with initial repetitions

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

A variety of interesting connections with modular forms, mock theta functions and Rogers-Ramanujan type identities arise in consideration of partitions in which the smaller integers are repeated as summands more often than the larger summands. In particular, this concept leads to new interpretations of the Rogers-Selberg identities and Bailey's modulus 9 identities.

Original languageEnglish (US)
Pages (from-to)1437-1442
Number of pages6
JournalActa Mathematica Sinica, English Series
Volume25
Issue number9
DOIs
StatePublished - Sep 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Partitions with initial repetitions'. Together they form a unique fingerprint.

Cite this